Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Round worm out of the anus. Vaginal itching. Corticosteroid provided relief. What is wrong?

hi im a 37 yr old mother 2 days ago a round worm came out of my anus i pulled it since id dint reliazed it was a worm 1bout 2 weeks ago my anus as well as vagina is itching so hard that i cant bear it so i bought a corticosteroid ointment to be relieved from itchiness, i just took benadryl 25 mg and im planning to take it tid for 2 days will this really help the parasite to sleep or become sedated?is this 100 % sure that they eill come out dead are not moving thru my feces coz im really scared.thaNK YOU
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It seems that you are having round worm infestation.
Go for one course of anti helminth course like Albendazole tablet.
Benadryl type of medicine will give relief from itching.
It has no effect on worms so it will not kill worms so you are not going to get rid of worms with this type of medicine.
Keep your nails well cut and clean,
Ok and take care.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor